# SDR AMWA82619BC

- Difficulty date: January 22, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 25,221 hours, 35,522 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 49237
- Condition: Discharged
- Part time: 15,065 hours, 21,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGE LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED BATTERY TO CLEAR DISCREPANCY.  THIS BATTERY CHARGE LIGHT ILLUMINATION IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.
